MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 6 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 6 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP PS INSERT SZ 6 12MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: truliant tib imp ps insert sz 6 12mm (cat# 02-022-35-6012 / serial# (b)(4)).Logic stem ext 14mm x 25mm (cat# 02-012-60-1425 / serial# (b)(4)).Truliant ps cem fem ps cem left sz 6 (cat# 02-020-11-0260 / serial# (b)(4)).Truliant tib fit tray cem sz 6f / 5t (cat# 02-022-45-6050 / serial# (b)(4)).Tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by legal team, this male patient had a knee replacement surgery last year.Patient has developed serious symptoms since then, including pain, persistent swelling, and the knee ¿clicking.¿ his mobility is not good and it¿s very painful to walk.Patient received the recall letter and actually felt relieved because he¿s hoping that it shows there¿s a clear answer to his issues.Patient has no schedule revision at this time.No additional information available.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3, h6 and h9 have been updated accordingly.(h3) as reported by legal team, this male patient had a knee replacement surgery last year.Patient has developed serious symptoms since then, including pain, persistent swelling, and the knee ¿clicking.¿ his mobility is not good and it¿s very painful to walk.Patient received the recall letter and actually felt relieved because he¿s hoping that it shows there¿s a clear answer to his issues.Patient has no scheduled revision currently.No additional information available.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 6 12MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14167778
Report Number1038671-2022-00446
Device Sequence Number5868932
Product Code JWH
UDI-Device Identifier10885862304735
UDI-Public10885862304735
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 6 12MM
Device Catalogue Number02-022-35-6012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer08/22/2022
02/19/2025
03/03/2025
Initial Report FDA Received Date04/21/2022
Supplement Report FDA Received Date09/19/2022
02/25/2025
03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019 THRU 0027-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale